Optimal Homotopy Asymptotic Method to MHD Flow of a Viscoelastic Fluid Aver a Stretching Sheet
Mohsen Zolfaghari Moghadam1, A.R.Teymourtash2
1Mohsen Zolfaghari Moghadam,  Department of Mechanical Engineering, Islamic Azad University, Kashmar, Iran.
2Prof. A.R. Teymourtash,  Faculty of Mechanical Engineering, Ferdowsi University of Mashhad.
Manuscript received on January 25, 2014. | Revised Manuscript received on February 13, 2014. | Manuscript published on February 28, 2014. | PP: 147-152  | Volume-3, Issue-3, February 2014. | Retrieval Number:  C2617023314/2013©BEIESP

Open Access | Ethics and Policies | Cite
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: In this study, the problem of steady two-dimensional magnetohydrodynamic (MHD) flow of a viscoelastic fluid near a stretching sheet in has been investigated using a simulation method called Optimal Homotopy Asymptotic Method (OHAM). The concept of OHAM is briefly introduced, and then employed it to derive solutions of governing nonlinear equation. The obtained results from this method are compared with those from the numerical solution to verify the accuracy of the proposed method. It is found that the OHAM can achieve suitable results in predicting the solution of such problems. Moreover, the effect of important parameters on temperature distribution, mass transfer as well as stream function along the stretching sheet are presented and discussed in detail.
Keywords: MHD flow, Viscoelastic fluid, Stretching sheet, Optimal Homotopy Asymptotic Method.